# SDR QR9R2025070300001

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9807
- Aircraft time: 3,689 hours
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17133AA01
- Part serial: 7498
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

VAR NR INOPERATIVE DURING START RUN-UP. REMOVED AND REPLACED AIR DATA UNIT IAW AMM 34-11-00, 4-1. TEST FLIGHT COMPLETED IAW MSM 05-60-00,6-1, CHECKS OK.
